# SDR IPXA201906143196

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 89,331 hours, 16,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AHIGH PITCH PRESSURE SQUEEL AT BOTTOM RIGHT OF L2 ENTRY DOOR - FL320 DIFF PRESS 8.1.PUT SEAL INTO SEAL RETAINER REF AMM 52-00-00-401.
